MAUDE Adverse Event Report: MEDTRONIC XOMED INC. AIRVANCE¿ THS SYSTEM - TOUNGE SUSPENSION KIT; DEVICE, ANTI-SNORING

MEDTRONIC XOMED INC. AIRVANCE¿ THS SYSTEM - TOUNGE SUSPENSION KIT; DEVICE, ANTI-SNORING
Model Number 76353200M
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Post Operative Wound Infection (2446)
Date of Event 04/03/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product evaluation: analysis results are not available; the device was not returned for evaluation.
 
Event or Problem Description
The surgeon reports that during a post-operative follow up after the implantation of the device, the patient had acquired an "incision infection".The wound was debrided and the patient treated with antibiotics.At this time, the patient has made a "good recovery".
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
AIRVANCE¿ THS SYSTEM - TOUNGE SUSPENSION KIT
Common Device Name
DEVICE, ANTI-SNORING
Manufacturer (Section D)
MEDTRONIC XOMED INC.
6743 southpoint dr north
jacksonville FL 32216
MDR Report Key6531865
Report Number1045254-2017-00131
Device Sequence Number788607
Product Code LRK
UDI-Device Identifier00643169523265
UDI-Public00643169523265
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K981677
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/05/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/05/2018
Device Model Number76353200M
Device Catalogue Number76353200M
Device Lot Number0211223196
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/05/2017
Supplement Date Received by Manufacturer04/05/2017
Initial Report FDA Received Date04/28/2017
Supplement Report FDA Received Date10/03/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age44 YR